Acta Mathematica, 1933, Volume 61

ISSN: 0001-5962 (Print) 1871-2509 (Online)

In this volume (13 articles)

Issue 1

[1] Robert Hjalmar Mellin

Ernst Lindelöf

TBD mathscidoc:1701.33802

Acta Mathematica, 61, (1), I-VI, 1933.7
[ Download ] [ 2017-01-08 20:31:02 uploaded by actaadmin ] [ 222 downloads ] [ 0 comments ] [ Cited by 4 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] Analytic theory of linear$q$-difference equations

W. J. Trjitzinsky Evanston, Ill., U. S. A.

TBD mathscidoc:1701.33803

Acta Mathematica, 61, (1), 1-38, 1933.7
[ Download ] [ 2017-01-08 20:31:02 uploaded by actaadmin ] [ 551 downloads ] [ 0 comments ] [ Cited by 45 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] Über die Existenz Der Greenschen Funktionen auf Einer Gegebenen Riemannschen Fläche.

P. J. Myrberg Helsingfors

TBD mathscidoc:1701.33804

Acta Mathematica, 61, (1), 39-79, 1933.7
[ Download ] [ 2017-01-08 20:31:02 uploaded by actaadmin ] [ 458 downloads ] [ 0 comments ] [ Cited by 11 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[4] Die Ordnungszahlen Linearer Differenzen-Gleichungssysteme

Ta Li China Foundation for the Promotion of Education and Culture, China

TBD mathscidoc:1701.33805

Acta Mathematica, 61, (1), 81-104, 1933.7
[ Download ] [ 2017-01-08 20:31:02 uploaded by actaadmin ] [ 293 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[5] Sur les domaines de détermination infinie des fonctions entières

Henri Milloux Strasbourg

TBD mathscidoc:1701.33806

Acta Mathematica, 61, (1), 105-134, 1933.7
[ Download ] [ 2017-01-08 20:31:02 uploaded by actaadmin ] [ 344 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[6] Sur une nouvelle généralisation des polynomes de legendre

Nicolas Ciorânescu Bucarest

TBD mathscidoc:1701.33807

Acta Mathematica, 61, (1), 135-148, 1933.7
[ Download ] [ 2017-01-08 20:31:03 uploaded by actaadmin ] [ 348 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[7] Abstrakte Fastperiodische Funktionen

S. Bochner München

TBD mathscidoc:1701.33808

Acta Mathematica, 61, (1), 149-184, 1933.7
[ Download ] [ 2017-01-08 20:31:03 uploaded by actaadmin ] [ 430 downloads ] [ 0 comments ] [ Cited by 49 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[8] Zur Konvergenztheorie der Fourierschen Reihen

Otto Szász Frankfurt A. Main

TBD mathscidoc:1701.33809

Acta Mathematica, 61, (1), 185-201, 1933.7
[ Download ] [ 2017-01-08 20:31:03 uploaded by actaadmin ] [ 227 downloads ] [ 0 comments ] [ Cited by 3 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[9] La généralisation de la méthode de jacobi de l'intégration des systèmes complets d'équations linéaires et homogènes; La généralisation des recherches correspondantes de clebsch

G. Pfeiffer Kiew

TBD mathscidoc:1701.33810

Acta Mathematica, 61, (1), 203-238, 1933.7
[ Download ] [ 2017-01-08 20:31:03 uploaded by actaadmin ] [ 309 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[10] La généralisation de la méthode de jacobi-mayer de l'intégration des équations non linéaires et des systèmes d'équations non linéaires aux dérivées partielles du premier ordre d'une fonction inconnue

G. Pfeiffer Kiew

TBD mathscidoc:1701.33811

Acta Mathematica, 61, (1), 239-261, 1933.7
[ Download ] [ 2017-01-08 20:31:03 uploaded by actaadmin ] [ 287 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[11] Sur la fonction gamma généralisée

L. Bendersky Tilff, (Belgique)

TBD mathscidoc:1701.33812

Acta Mathematica, 61, (1), 263-322, 1933.7
[ Download ] [ 2017-01-08 20:31:03 uploaded by actaadmin ] [ 407 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[12] The definite integral $$\int\limits_{ - \infty }^\infty {\tfrac{{e^{ax^2 + bx} }}{{e^{ax} + d}}da} $$ and the analytic theory of numbersand the analytic theory of numbers

L. J. Mordell Manchester

TBD mathscidoc:1701.33813

Acta Mathematica, 61, (1), 323-360, 1933.7
[ Download ] [ 2017-01-08 20:31:03 uploaded by actaadmin ] [ 431 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[13] Bibliographie

TBD mathscidoc:1701.33814

Acta Mathematica, 61, (1), A1-A8, 1933.7
[ Download ] [ 2017-01-08 20:31:03 uploaded by actaadmin ] [ 305 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 
Acta Mathematica
Impact Factor 3.719
Available 1882 - 2016
Volumes 228
Issues 301
Articles 2167
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved